# SDR YYFA20120620003

- Difficulty date: June 20, 2012
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,519 hours, 40,857 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AND RT AFT LAV SMOKE DETECTORS ALARM IN FLIGHT.  PERFORMED LT AND RT ADJUSTMENT AND TEST AFTER INVESTIGATION OF SMOKE NOT DETECTED IAW AMM 26-14-00.
